Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR A SEQUENCE OF MAPPINGS IN G_p - COMPLETE METRIC SPACES


VALERIU POPA 1 AND ALINA-MIHAELA PATRICIU 2
1. "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA
e-mail address: vpopa@ub.ro
2. "Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galaţi, 800201, ROMANIA
e-mail address: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 1, Volume XXVIII

Section:

Volume 28, Number 1

Abstract:

In this paper, a general fixed point theorem for a sequence of mappings in G_p - complete metric spaces is proved.

Keywords:

G_p - complete metric space, sequence of mappings, fixed point, implicit relation.

Code [ID]:

SSRSMI201801V28S01A0006 [0004813]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu